Hello hello :(

Discussion in 'Introduce Yourself' started by Claire Green, Sep 23, 2011.

tinnitus forum
    1. Claire Green

      Claire Green Member

      Hey im Claire, this is my second patch of tinnitus and I'm struggling. My electric bill is through the roof thanks to the fan usage! Winter now and it's getting damn cold :(
      I first has tinnitus in march, went away by about June. How did it go I ask myself? I had postnatal depression when it started, bad luck. I had anxiety so took lorazepam, trigger maybe? I'm well off all drugs now. Never take even a paracetamol ever again. Couldn't take any medication and still can't for depression. I finally got to ENT who said I had damage. He rolled his eyes and said it must be iPod use because of my age. I never, ever use an iPod, he didn't believe me. I'm 21 and worked in a nightclub when I was 18 for 6months, is that the cause? Why didn't it happen at the time if it is? I'm so depressed and no one I talk to even knows that this even existed. Let alone what it's like. I have patches where my ears feel blocked, painful, damaged. Is it stress? It came back in July and hasn't eased or gone, it's worse in my right eat, left is next to nothing. Sorry, this is a long story all in a muddle. Hope it makes sense. I feel it rips me apart sometimes because of the loneliness. I can't remember the sound of silence. Somtimes I'm ok, but it's ALWAYS there

      I'm in Crewe in the uk and anyone to chat to would be brill. I am a nice girl not all doom and gloom...promise ha!
      • Like Like x 1
    2. Markku

      Markku Director Staff Benefactor Hall of Fame Team Trobalt Team Tech Team Awareness Team Research

      Tinnitus Since:
      Cause of Tinnitus:
      Heh, this summer I've had my own fan on for quite long periods... :D It does help, especially when in need of concentration and/or sleep, so that's nice.

      I'm not sure about the lorazepam, it could be a trigger, but lorazepam is actually used in treating tinnitus also. Well, by lowering anxiety it should help with tinnitus. Lorazepam (benzodiazepine) withdrawal, however, can cause tinnitus, but not sure if it was a withdrawal type of situation in your case... How long did you take lorazepam, and what dosage?

      Can't be 100%, but I doubt the job at a nightclub you had a couple of years ago would be the trigger. The timeline just does seem a bit unlikely. If you didn't have earplugs on when you worked at a nightclub, it's possible it caused some damage, and made your ears more prone to permanent tinnitus at some point in your life, even though the actual tinnitus didn't start right away. But I would think this isn't the most likely scenario here.

      Blocked, painful, damaged.. though not all the time? How often? Have you recently gone to an ENT who have checked your ears and made sure there's nothing current that could be treated (like infection etc?).

      Wish I could offer more help, but I don't have much suggestions right now. I know how you're feeling though and sincerely hope for a better time.

    3. Mand b

      Mand b Member

      Tinnitus Since:
      Hi Claire I have been suffering with tinnitus also and even though I have been on and off for the past 2 years it's only became a problem since I got pregnant and even worse since having my baby. I was told I had postnatal depression but I chose not to take any medication for it. My tinnitus is more of a head sound and i get a lot of anxiety with it. I just don't understand why it's come on so bad it's surely got to be all pregnancy related. If you want to chat then feel free to message me, I'm from West midlands. Mand

Share This Page

Similar Threads
  1. Hotspur
  2. jss
  3. vickilynn
  4. vboo2
  5. John
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.